Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Julian L. Coolidge
Title: An Introduction to Mathematical Probability
Additional book information: Oxford, Clarendon Press, 1925. xi+215 pp.

Review Information:

Reviewer: H. L. Rietz
Journal: Bull. Amer. Math. Soc. 32 (1926), 83-85
DOI: https://doi.org/10.1090/S0002-9904-1926-04168-9